In this paper, we consider the second-order neutral delay difference equation with positive and negative coefficients
where and are integers, and are sequences of non-negative real numbers. We obtain global results (with respect to ) which are some sufficient conditions for the existences of non-oscillatory solutions.
Cite this article
Yong Zhou, Y. Q. Huang, Existence of Non-Oscillatory Solutions of Second-Order Neutral Delay Difference Equations. Z. Anal. Anwend. 20 (2001), no. 4, pp. 1065–1074DOI 10.4171/ZAA/1060